# SDR SWAA030018

- Difficulty date: January 3, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 33,137 hours, 29,990 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS LOOSE.  REMOVED AND REPLACED FASTENERS PER SRM.
